# SDR 08FDEA04760

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504634
- Part serial: 0716084
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PYLON INBD AFT 311N5046-34 SKIN PANEL ASSY HAS CORROSION ON INNER SURFACE.  REMOVED AND INSTALLED REPAIRED NR 1 PYLON INBD AFT SKIN PANEL ASSY IAW DWG 311N5002 AND SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING REQUIREMENTS.
